HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Journal/Magazine Articles >

Please use this identifier to cite or link to this item:
Title: On the value distribution of fl(f(k))n
Authors: Tse, C. K.
Yang, Chung-Chun
Keywords: Meromorphic functions
Picard value
Issue Date: 1994
Citation: Kōdai mathematical journal, v. 17, 1994, p. 163-169
Abstract: Quantitative estimations on the value distribution of fl(f(k))n are studied in this paper. As a result of this, some known results are improved.
Rights: © Department of Mathematics, Tokyo Institute of Technology. Reproduced with permission.
Appears in Collections:MATH Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
kodai9394.pdf478KbAdobe PDFView/Open

All items in this Repository are protected by copyright, with all rights reserved.